Quotation Crespo Cuaresma, Jesus, Doppelhofer, G. . 2007. Nonlinearities in cross-country growth regressions: A Bayesian Averaging of Thresholds (BAT) approach. Journal of Macroeconomics 29 541-554.


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Journal of Macroeconomics
Citation Index SSCI
WU Journalrating 2009 A
WU-Journal-Rating new VW-D
Language English
Title Nonlinearities in cross-country growth regressions: A Bayesian Averaging of Thresholds (BAT) approach
Volume 29
Year 2007
Page from 541
Page to 554
URL http://www.wu.ac.at/vw1/m/crespo

Associations

People
Crespo Cuaresma, Jesus (Details)
External
Doppelhofer, G.
Organization
Institute for Macroeconomics IN (Details)
Google Scholar: Search